Spectral deviation of concentration operators for the short-time Fourier transform

From MaRDI portal
Publication:6160438

DOI10.4064/sm220214-17-10zbMath1529.47054arXiv2104.06150OpenAlexW3154509669MaRDI QIDQ6160438

Felipe Marceca, José Luis Romero

Publication date: 10 May 2023

Published in: Studia Mathematica (Search for Journal in Brave)

Full work available at URL: https://arxiv.org/abs/2104.06150




Related Items (2)



Cites Work


This page was built for publication: Spectral deviation of concentration operators for the short-time Fourier transform